Duality in vector optimization problems
Doklady Akademii Nauk, Tome 265 (1982) no. 5, pp. 1033-1037
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_265_5_a0,
author = {A. Ya. Azimov},
title = {Duality in vector optimization problems},
journal = {Doklady Akademii Nauk},
pages = {1033--1037},
year = {1982},
volume = {265},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_265_5_a0/}
}
A. Ya. Azimov. Duality in vector optimization problems. Doklady Akademii Nauk, Tome 265 (1982) no. 5, pp. 1033-1037. http://geodesic.mathdoc.fr/item/DAN_1982_265_5_a0/